RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2017, Volume 25, Number 1, Pages 39–50 (Mi timb267)  

This article is cited in 1 scientific paper (total in 1 paper)

Generalized Markov–Stieltjes operator on Hardy and Lebesgue spaces

I. S. Kovalyova, A. R. Mirotin

Gomel State University named after Francisk Skorina

Abstract: Generalized Markov–Stieltjes operator $S_\alpha$ is introduced, inverse formulas and operational properties for corresponding integral transform obtained, boundedness, nuclearity or compactness of operator $S_\alpha$ on Hardy and Lebesgue spaces for various values of complex parameter $\alpha$ proved, its trace is calculated, and estimates for its norm are given.

Full text: PDF file (332 kB)
References: PDF file   HTML file
UDC: 517.983.34:517.444
Received: 19.05.2017

Citation: I. S. Kovalyova, A. R. Mirotin, “Generalized Markov–Stieltjes operator on Hardy and Lebesgue spaces”, Tr. Inst. Mat., 25:1 (2017), 39–50

Citation in format AMSBIB
\Bibitem{KovMir17}
\by I.~S.~Kovalyova, A.~R.~Mirotin
\paper Generalized Markov--Stieltjes operator on Hardy and Lebesgue spaces
\jour Tr. Inst. Mat.
\yr 2017
\vol 25
\issue 1
\pages 39--50
\mathnet{http://mi.mathnet.ru/timb267}


Linking options:
  • http://mi.mathnet.ru/eng/timb267
  • http://mi.mathnet.ru/eng/timb/v25/i1/p39

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. R. Mirotin, I. S. Kovaleva, “Preobrazovanie Markova–Stiltesa mer i sistemy s diskretnym vremenem”, PFMT, 2019, no. 1(38), 56–60  mathnet
  • Труды Института математики
    Number of views:
    This page:126
    Full text:63
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020